# SDR MWEA99050

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5910465
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR LIGHTNING STRIKE ARCS IN RIGHT WING LOWER PLATING SKIN.  MTC REPAIRED WITH RIVET INSTALLATION.
